Alert archive / Pennsylvania / Wind Advisories in 2019
Wind Advisory 3, NWS State College, PA
NWS State College, PA issued this wind advisory at Feb 12, 2019, 2:20 PM EST for 4 counties in Pennsylvania. It took effect at Feb 13, 2019, 4:00 AM EST. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Feb 12, 2019, 2:20 PM EST (19:20 UTC)
- In effect from
- Feb 13, 2019, 4:00 AM EST
- Expired
- Feb 13, 2019, 6:00 PM EST
- In force
- 14 hr
- Issued by
- NWS State College, PA
Counties Bedford County, PA, Blair County, PA, Cambria County, PA, Somerset County, PA
The radar
The State College radar (KCCX), 93 km from the middle of the area, began a volume at 19:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 12:00Z, 7.3 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 712 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 114 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
910 WWUS71 KCTP 121920 NPWCTP URGENT - WEATHER MESSAGE National Weather Service State College PA 220 PM EST Tue Feb 12 2019 PAZ024-025-033-034-130330- /O.NEW.KCTP.WI.Y.0003.190213T0900Z-190213T2300Z/ Cambria-Blair-Somerset-Bedford- Including the cities of Johnstown, Altoona, Somerset, and Bedford 220 PM EST Tue Feb 12 2019 ...WIND ADVISORY IN EFFECT FROM 4 AM TO 6 PM EST WEDNESDAY... The National Weather Service in State College has issued a Wind Advisory, which is in effect from 4 AM to 6 PM EST Wednesday. * WINDS...West 20 to 30 mph with gusts up to 50 mph. * TIMING...Winds will turn to the southwest after a cold front passes around midnight. The winds will get stronger and the highest gusts are expected to occur later tonight and during the daytime on Wednesday. * IMPACTS...Strong wind gusts may blow down limbs, trees, and power lines, especially if these are coated by ice. Isolated power outages are expected. High profile vehicles may be difficult to hold straight. PRECAUTIONARY/PREPAREDNESS ACTIONS... Review wind safety and preparedness information at weather.gov/wind. && $$
2 follow-up statements
266 WWUS71 KCTP 130138 NPWCTP URGENT - WEATHER MESSAGE National Weather Service State College PA 838 PM EST Tue Feb 12 2019 PAZ024-025-033-034-131200- /O.CON.KCTP.WI.Y.0003.190213T0900Z-190213T2300Z/ Cambria-Blair-Somerset-Bedford- Including the cities of Johnstown, Altoona, Somerset, and Bedford 838 PM EST Tue Feb 12 2019 ...WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TO 6 PM EST WEDNESDAY... * WINDS...West 20 to 30 mph with gusts up to 50 mph. * TIMING...Winds will turn to the southwest after a cold front passes around midnight. The winds will get stronger and the highest gusts are expected to occur later tonight and during the daytime on Wednesday. * IMPACTS...Strong wind gusts may blow down limbs, trees, and power lines, especially if these are coated by ice. Isolated power outages are expected. High profile vehicles may be difficult to hold straight. PRECAUTIONARY/PREPAREDNESS ACTIONS... Review wind safety and preparedness information at weather.gov/wind. && $$
286 WWUS71 KCTP 131105 NPWCTP URGENT - WEATHER MESSAGE National Weather Service State College PA 605 AM EST Wed Feb 13 2019 PAZ024-025-033-034-132300- /O.CON.KCTP.WI.Y.0003.000000T0000Z-190213T2300Z/ Cambria-Blair-Somerset-Bedford- Including the cities of Johnstown, Altoona, Somerset, and Bedford 605 AM EST Wed Feb 13 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... * WINDS...West 20 to 30 mph with gusts up to 50 mph. * TIMING...Today. * IMPACTS...Strong winds may blow down limbs, trees, and power lines. Scattered power outages are expected. PRECAUTIONARY/PREPAREDNESS ACTIONS... Review wind safety and preparedness information at weather.gov/wind. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this wind advisory went out at Feb 12, 12:58 PM EST, 1 hour 22 minutes earlier.
Area forecast discussion, Feb 12, 12:58 PM EST, 1 hour 22 minutes before
Area Forecast Discussion National Weather Service State College PA 1258 PM EST Tue Feb 12 2019 .SYNOPSIS... A strong winter storm will wrap up late today and this evening. A strong cold front will roll across late this evening and early tonight. Windy and colder conditions will push back into the region for Wednesday. A new frontal system will move through the region for the end of the week. && .NEAR TERM /THROUGH TONIGHT/... Temps still stuck below freezing in all but the far lower Susq. Even there, the FZRA sensors on the ASOS machines and human reports have it still freezing on contact at 10 AM. It usually takes a little while for the ice/sleet to melt away before it stops freezing on objects. Road surface temps remain below freezing everywhere. Will continue the warnings and advys for all areas and extend them just slightly in time over the SW and middle Susq with only a slow warm-up occurring. Latest RAP, HRRR, HREF, etc. keep temps and p-type freezing even until after sunset. Winds have started to get gusty, but speeds/peaks are pretty tame. The trouble is that the wind could knock the sleet/snow off the trees and allow a bare surface for ice to stick onto. Prev... The leading portion of an extensive precipitation shield that extends west to IL and south to the Gulf coast, is continuing to spread light-moderate snow over most of my CWA, with the SWRN zones now seeing a changeover to sleet/freezing rain. The CC product as of 09Z clearly shows the changeover line from SW Clearfield County down to near AOO and through at least the southern half of the MD border Counties. This will continue to edge slowly NE throughout the overnight, causing a changeover to an icy mix from the lower Susq Valley counties west through the Laurels and into the NW Mountains. The cold air in the low levels is expected to yield only very slowly today. The big burly high to the north and the low moving toward Chicago are combining to support a low level northerly ageostrophic component to the flow on the order of 45-65 kt! So in the face of deep layer warm advection it's going to be very hard to get the surface temperatures in the central ridge-valley areas to rebound above freezing, leading to an extended period of sleet and freezing rain through at least mid day, and into the afternoon over the NERN zones. Latest HRRR and HREF support lowering snowfall totals a bit but there is no plan to alter the headlines given the combined impacts of the snow/sleet/freezing rain. The highest likelihood of damaging ice accretions will be over the SWRN zones and especially the Laurel Highlands where amounts of .50-.75" could conceivably occur before temperatures begin to recover. Highs will climb only slowly to around freezing over the NERN zones, and to around 40 over the SW by day's end. The overnight will see mainly rain with remaining pockets of freezing rain changing to scattered snow showers. Overall temperatures ahead of the cold front should be steady or even rise a bit before beginning to fall back again late at night as the colder air makes a return. && .SHORT TERM /WEDNESDAY/... Wednesday will be a pretty typical post cold frontal day with a blustery W to NW wind and temperatures rising into the 20s to mid 30s. Highs will average about 5-10 deg below normal. && .LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/... Thursday will be a fair day between the departing storm and the next approaching one. Guidance is in decent agreement with taking a cold front through the region Friday with rain showers ending as scattered snow showers. At this time it looks like a relatively minor QPF event. As a broad trough develops over the central portion of the country, a low amplitude ridge should move in for the weekend with mainly fair and colder weather. && .AVIATION /18Z TUESDAY THROUGH SUNDAY/... 18z update... IFR to alternate required restrictions will remain common into this evening, with persistent low cloudiness and precipitation. As for precipitation type, below freezing temperatures will mean a continuation of sleet and freezing rain for another 3-6 hours, at least, at KBFD, KJST, KUNV, KAOO, and KIPT. In the meantime, KMDT and KLNS should continue to transition over to plain rain this afternoon, as readings there inch above the freezing mark. This evening (generally ranging from 00-04z), temperatures should sluggishly make it above freezing at all terminal sites, with at least a brief period of rain foreseen. Later tonight and Wednesday, as a cold front crosses the region (frontal passage anticipated 05-08z), things will dry out for most of central PA, with VFR returning. The exceptions to this will be KBFD and KJST, where IFR to fuel alternate restrictions will persist in snow showers. Gusty E-SE surface winds this afternoon and early evening, will switch into the SW-W later tonight and Wednesday. Gusts of 25-35 kt should prevail area-wide on Wednesday. Outlook... Thu...VFR expected. Fri...Morning rain may transition over to afternoon snow showers/flurries, with accompanied restrictions, particularly for KBFD and KJST. Sat...VFR expected. Sun...Light snow and associated restrictions possible. && .CTP WATCHES/WARNINGS/ADVISORIES... Winter Storm Warning until 9 PM EST this evening for PAZ006- 011-012-037-041-042-045-046-049>053-058. Winter Storm Warning until 7 PM EST this evening for PAZ017>019-026>028-036-056-057-059-063. Winter Storm Warning until 6 PM EST this evening for PAZ024- 025-033>035. Winter Weather Advisory until 6 PM EST this evening for PAZ004- 005-010. Winter Storm Warning until 4 PM EST this afternoon for PAZ064>066. && SYNOPSIS...Dangelo/La Corte NEAR TERM...Dangelo/La Corte SHORT TERM...Dangelo/La Corte LONG TERM...La Corte AVIATION...Jurewicz/Martin
Hazardous weather outlook, Feb 12, 10:26 AM EST, 3 hours 54 minutes before
Hazardous Weather Outlook National Weather Service State College PA 1026 AM EST Tue Feb 12 2019 PAZ024-025-033>035-064>066-131530- Cambria-Blair-Somerset-Bedford-Fulton-Adams-York-Lancaster- 1026 AM EST Tue Feb 12 2019 ...WINTER STORM WARNING IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Winter Storm Warning. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Winds may gust over 40 MPH on Wednesday. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ006-011-012-037-041-042-045-046-049>053-058-131530- Potter-Cameron-Northern Clinton-Tioga-Northern Lycoming-Sullivan- Southern Clinton-Southern Lycoming-Union-Snyder-Montour- Northumberland-Columbia-Schuylkill- 1026 AM EST Tue Feb 12 2019 ...WINTER STORM WARNING IN EFFECT UNTIL 9 PM EST THIS EVENING... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Winter Storm Warning. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ017>019-026>028-036-056-057-059-063-131530- Clearfield-Northern Centre-Southern Centre-Huntingdon-Mifflin- Juniata-Franklin-Perry-Dauphin-Lebanon-Cumberland- 1026 AM EST Tue Feb 12 2019 ...WINTER STORM WARNING IN EFFECT UNTIL 6 PM EST THIS EVENING... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Winter Storm Warning. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ004-005-010-131530- Warren-McKean-Elk- 1026 AM EST Tue Feb 12 2019 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 PM EST THIS EVENING... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Winter Weather Advisory. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Winds may gust over 40 MPH on Wednesday. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather.
In the hours before
Local storm report, Feb 12, 8:53 AM EST, 5 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
853 AM EST TUE FEB 12 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM SNOW ALTOONA 2 40.53N 78.37W
02/12/2019 M3.1 INCH BLAIR PA CO-OP OBSERVER
24-HOUR SNOWFALL.
1200 AM SNOW 2 W LEBANON 40.32N 76.47W
02/12/2019 M3.0 INCH LEBANON PA CO-OP OBSERVER
24-HOUR SNOWFALL.
0500 AM SNOW 2 NE SEVEN SPRINGS 40.06N 79.26W
02/12/2019 M2.2 INCH SOMERSET PA COCORAHS
24-HOUR SNOWFALL.
0500 AM SNOW 1 NE WEIGELSTOWN 40.00N 76.81W
02/12/2019 M1.8 INCH YORK PA COCORAHS
24-HOUR SNOWFALL.
0600 AM SNOW 1 SW VALLEY VIEW 40.64N 76.55W
02/12/2019 M2.0 INCH SCHUYLKILL PA COCORAHS
24-HOUR SNOWFALL.
0600 AM SNOW 4 ENE EAST BERLIN 39.97N 76.92W
02/12/2019 M1.0 INCH YORK PA COCORAHS
24-HOUR SNOWFALL.
0700 AM SNOW HOLTWOOD 39.83N 76.33W
02/12/2019 M1.0 INCH LANCASTER PA CO-OP OBSERVER
24-HOUR SNOWFALL.
0700 AM SNOW 2 E PORT MATILDA 40.79N 78.01W
02/12/2019 M5.2 INCH CENTRE PA COCORAHS
24-HOUR SNOWFALL.
0700 AM SNOW 2 SSE ADAMSTOWN 40.21N 76.05W
02/12/2019 M1.7 INCH LANCASTER PA COCORAHS
24-HOUR SNOWFALL.
0700 AM SNOW 2 N TURBOTVILLE 41.14N 76.77W
02/12/2019 M1.0 INCH NORTHUMBERLAND PA COCORAHS
24-HOUR SNOWFALL.
0700 AM SNOW STATE COLLEGE 40.80N 77.87W
02/12/2019 M4.0 INCH CENTRE PA CO-OP OBSERVER
24-HOUR SNOWFALL.
0700 AM SNOW 7 SE WINDBER 40.29N 78.78W
02/12/2019 M7.0 INCH CAMBRIA PA CO-OP OBSERVER
24-HOUR SNOWFALL.
0700 AM SNOW COUDERSPORT 7SE 41.74N 77.97W
02/12/2019 M2.0 INCH POTTER PA CO-OP OBSERVER
24-HOUR SNOWFALL.
0700 AM SNOW COWANESQUE DAM 42.00N 77.15W
02/12/2019 M1.0 INCH TIOGA PA CO-OP OBSERVER
24-HOUR SNOWFALL.
0700 AM SNOW 1 SW COUDERSPORT 41.77N 78.04W
02/12/2019 M1.0 INCH POTTER PA CO-OP OBSERVER
24-HOUR SNOWFALL.
0700 AM SNOW 1 SSE LEWISTOWN 40.58N 77.57W
02/12/2019 M3.5 INCH MIFFLIN PA CO-OP OBSERVER
24-HOUR SNOWFALL.
0700 AM SNOW 1 SE SAINT MARYS 41.41N 78.53W
02/12/2019 M1.6 INCH ELK PA COCORAHS
24-HOUR SNOWFALL.
0700 AM SNOW 1 W MOUNT CARMEL 40.80N 76.43W
02/12/2019 M3.0 INCH NORTHUMBERLAND PA COCORAHS
24-HOUR SNOWFALL.
0700 AM SNOW 2 NNE ROULETTE 41.81N 78.14W
02/12/2019 M1.0 INCH POTTER PA COCORAHS
24-HOUR SNOWFALL.
0700 AM SNOW 2 S KRATZERVILLE 40.82N 76.91W
02/12/2019 M3.4 INCH SNYDER PA COCORAHS
24-HOUR SNOWFALL.
0700 AM SNOW 3 W MANCHESTER 40.06N 76.79W
02/12/2019 M2.2 INCH YORK PA COCORAHS
24-HOUR SNOWFALL.
0700 AM SNOW 2 S PHILIPSBURG 40.87N 78.22W
02/12/2019 M2.4 INCH CENTRE PA CO-OP OBSERVER
24-HOUR SNOWFALL.
0700 AM SNOW RIDGWAY 41.42N 78.75W
02/12/2019 M1.0 INCH ELK PA CO-OP OBSERVER
24-HOUR SNOWFALL.
0700 AM SNOW RENOVO 41.33N 77.73W
02/12/2019 M1.0 INCH CLINTON PA CO-OP OBSERVER
24-HOUR SNOWFALL.
0700 AM SNOW 2 S SELINSGROVE 40.78N 76.86W
02/12/2019 M3.3 INCH SNYDER PA CO-OP OBSERVER
24-HOUR SNOWFALL.
0700 AM SNOW 2 ESE STEVENSON DAM 41.41N 78.02W
02/12/2019 M1.6 INCH CAMERON PA CO-OP OBSERVER
24-HOUR SNOWFALL.
0700 AM SNOW SUNBURY 40.85N 76.79W
02/12/2019 M2.0 INCH NORTHUMBERLAND PA CO-OP OBSERVER
24-HOUR SNOWFALL.
0700 AM SNOW TIOGA 41.90N 77.14W
02/12/2019 M2.0 INCH TIOGA PA CO-OP OBSERVER
24-HOUR SNOWFALL.
0700 AM SNOW GLEN HAZEL 41.57N 78.60W
02/12/2019 M1.5 INCH ELK PA CO-OP OBSERVER
24-HOUR SNOWFALL.
0700 AM SNOW WILLIAMSBURG 40.47N 78.20W
02/12/2019 M3.6 INCH BLAIR PA CO-OP OBSERVER
24-HOUR SNOWFALL.
0700 AM SNOW WOLFSBURG 40.03N 78.52W
02/12/2019 M1.8 INCH BEDFORD PA CO-OP OBSERVER
24-HOUR SNOWFALL.
0710 AM SNOW TYRONE 40.67N 78.23W
02/12/2019 M2.7 INCH BLAIR PA CO-OP OBSERVER
24-HOUR SNOWFALL.
0725 AM SNOW MECHANICSBURG 40.22N 77.01W
02/12/2019 M3.1 INCH CUMBERLAND PA COCORAHS
24-HOUR SNOWFALL.
0745 AM SNOW 1 W BIGLERVILLE 39.93N 77.25W
02/12/2019 M3.2 INCH ADAMS PA CO-OP OBSERVER
24-HOUR SNOWFALL.
0800 AM SNOW 4 W BRADFORD 41.95N 78.73W
02/12/2019 M1.0 INCH MCKEAN PA CO-OP OBSERVER
24-HOUR SNOWFALL.
0800 AM SNOW HANOVER 39.77N 77.03W
02/12/2019 M2.2 INCH ADAMS PA CO-OP OBSERVER
24-HOUR SNOWFALL.
&&
EVENT NUMBER CTP1900493
EVENT NUMBER CTP1900494
EVENT NUMBER CTP1900495
EVENT NUMBER CTP1900496
EVENT NUMBER CTP1900497
EVENT NUMBER CTP1900498
EVENT NUMBER CTP1900499
EVENT NUMBER CTP1900500
EVENT NUMBER CTP1900501
EVENT NUMBER CTP1900502
EVENT NUMBER CTP1900503
EVENT NUMBER CTP1900504
EVENT NUMBER CTP1900505
EVENT NUMBER CTP1900506
EVENT NUMBER CTP1900507
EVENT NUMBER CTP1900508
EVENT NUMBER CTP1900509
EVENT NUMBER CTP1900510
EVENT NUMBER CTP1900511
EVENT NUMBER CTP1900512
EVENT NUMBER CTP1900513
EVENT NUMBER CTP1900514
EVENT NUMBER CTP1900515
EVENT NUMBER CTP1900516
EVENT NUMBER CTP1900517
EVENT NUMBER CTP1900518
EVENT NUMBER CTP1900519
EVENT NUMBER CTP1900520
EVENT NUMBER CTP1900521
EVENT NUMBER CTP1900522
EVENT NUMBER CTP1900523
EVENT NUMBER CTP1900524
EVENT NUMBER CTP1900525
EVENT NUMBER CTP1900526
EVENT NUMBER CTP1900527
EVENT NUMBER CTP1900528
STEINBUGLLocal storm report, Feb 12, 8:58 AM EST, 5 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
858 AM EST TUE FEB 12 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM SNOW BROOKLAND 41.83N 77.80W
02/12/2019 M1.5 INCH POTTER PA TRAINED SPOTTER
MIXED WITH SLEET
&&
EVENT NUMBER CTP1900529
STEINBUGLLocal storm report, Feb 12, 1:12 PM EST, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
112 PM EST TUE FEB 12 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM FREEZING RAIN CAPITAL CITY AIRPORT 40.22N 76.85W
02/12/2019 M0.08 INCH YORK PA ASOS
&&
EVENT NUMBER CTP1900530
STEINBUGLLocal storm report, Feb 12, 1:13 PM EST, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
113 PM EST TUE FEB 12 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM FREEZING RAIN LANCASTER AIRPORT 40.12N 76.29W
02/12/2019 M0.18 INCH LANCASTER PA ASOS
&&
EVENT NUMBER CTP1900531
STEINBUGLLocal storm report, Feb 12, 1:14 PM EST, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
114 PM EST TUE FEB 12 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM FREEZING RAIN YORK AIRPORT 39.92N 76.87W
02/12/2019 M0.12 INCH YORK PA ASOS
&&
EVENT NUMBER CTP1900533
STEINBUGLLocal storm report, Feb 12, 1:19 PM EST, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
119 PM EST TUE FEB 12 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1150 AM FREEZING RAIN SPORTING HILL 40.14N 76.42W
02/12/2019 M0.30 INCH LANCASTER PA SOCIAL MEDIA
&&
EVENT NUMBER CTP1900534
STEINBUGLNearby
Wind Advisories in Pennsylvania, 2019Every wind advisory in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.